# SDR SWIA202005210890

- Difficulty date: March 14, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621.00 AFT PRESSURE BULKHEAD RH SIDE INTERCOSTAL AT APPROX STGR10R CRACKED.    (C-CHECK) RO 5/16/2020   REMOVED AND INSTALLED NEW SERVICABLE INTERCOSTAL IAW CRJ 200 SRM. LOCATED AND DRILL NEW SIDE INTERCOSTAL IAW CRJ 200 SRM
